Advertisement

Lithuanian Mathematical Journal

, Volume 58, Issue 2, pp 157–166 | Cite as

Subharmonic solutions for a class of ordinary p-Laplacian systems

  • Chun Li
  • Ravi P. Agarwal
  • Zeng-Qi Ou
Article
  • 36 Downloads

Abstract

In this paper, we study the existence of subharmonic solutions for ordinary p-Laplacian systems under a new growth condition. An existence theorem is obtained by using the generalized mountain pass theorem, which generalizes and improves some recent results in the literature.

Keywords

subharmonic solutions ordinary p-Laplacian systems generalized mountain pass theorem 

MSC

47J30 34B15 34C25 35B38 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    P. Bartolo, V. Benci, and D. Fortunato, Abstract critical point theorems and applications to some nonlinear problems with strong resonance at infinity, Nonlinear Anal., Theory Methods Appl., 7(9):241–273, 1983.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    G. Bonanno and R. Livrea, Multiple periodic solutions for Hamiltonian systems with not coercive potential, J. Math. Anal. Appl., 363(2):627–638, 2010.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    G. Cerami, An existence criterion for the critical points on unbounded manifolds, Rend., Sci. Mat. Fis. Chim. Geol., 112(2):332–336 (in Italian), 1978.MathSciNetzbMATHGoogle Scholar
  4. 4.
    L. Ding, L. Li, and C. Li, On a p-Hamiltonian system, Bull. Math. Soc. Sci. Math. Roum., Nouv. Sér., 57(105)(1): 45–57, 2014.Google Scholar
  5. 5.
    F. Faraci and A. Iannizzotto, A multiplicity theorem for a perturbed second-order non-autonomous system, Proc. Edinb. Math. Soc., 49(2):267–275, 2006.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    G. Fei, On periodic solutions of superquadratic Hamiltonian systems, Electron. J. Differ. Equ., 2002(8):1–12, 2002.MathSciNetzbMATHGoogle Scholar
  7. 7.
    A. Fonda,M. Ramos, and M. Willem, Subharmonic solutions for second-order differential equations, Topol Methods Nonlinear Anal., 1(1):49–66, 1993.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    N. Hirano and Z.-Q. Wang, Subharmonic solutions for second-order Hamiltonian systems, Discrete Contin. Dyn. Syst., 4(3):467–474, 1998.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    M.-Y. Jiang, Subharmonic solutions of second-order subquadratic Hamiltonian systems with potential changing sign, J. Math. Anal. Appl., 244(2):291–303, 2000.MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Q. Jiang and C.-L. Tang, Periodic and subharmonic solutions of a class of subquadratic second-order Hamiltonian systems, J. Math. Anal. Appl., 328(1):380–389, 2007.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    C. Li, R. Agarwal, Y. Pu, and C.-L. Tang, Nonconstant periodic solutions for a class of ordinary p-Laplacian systems, Bound. Value Probl., 2016:213, 2016.MathSciNetzbMATHGoogle Scholar
  12. 12.
    C. Li, R.P. Agarwal, and C.-L. Tang, Infinitely many periodic solutions for ordinary p-Laplacian systems, Adv. Nonlinear Anal., 4(4):251–261, 2015.MathSciNetzbMATHGoogle Scholar
  13. 13.
    C. Li, Z.-Q. Ou, and C.-L. Tang, Three periodic solutions for p-Hamiltonian systems, Nonlinear Anal., Theory Methods Appl., 74(5):1596–1606, 2011.MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    S. Li and M. Willem, Applications of local linking to critical point theory, J. Math. Anal. Appl., 189(1):6–32, 1995.MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    H. Lian, D. Wang, Z. Bai, and R. Agarwal, Periodic and subharmonic solutions for a class of second-order p-Laplacian Hamiltonian systems, Bound Value Probl., 2014:260, 2014.MathSciNetzbMATHGoogle Scholar
  16. 16.
    Y. Long, Multiple solutions of perturbed superquadratic second order Hamiltonian systems, Trans. Am. Math. Soc., 311(2):749–780, 1989.MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    S. Ma and Y. Zhang, Existence of infinitely many periodic solutions for ordinary p-Laplacian systems, J. Math. Anal. Appl., 351(1):469–479, 2009.MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    R. Manasevich and J. Mawhin, Periodic solutions for nonlinear systems with p-Laplacian-like operators, J. Differ. Equations, 145(2):367–393, 1998.MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    J. Mawhin, Some boundary value problems for Hartman-type perturbations of the ordinary vector p-Laplacian, Nonlinear Anal., Theory Methods Appl., 40(1–8):497–503, 2000.MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, Appl. Math. Sci., Vol. 74, Springer, New York, 1989.Google Scholar
  21. 21.
    J. Pipan and M. Schechter, Non-autonomous second order Hamiltonian systems, J. Differ. Equations, 257(2):351–373, 2014.MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    P. Rabinowitz, Periodic solutions of Hamiltonian systems, Commun. Pure Appl. Math., 31(2):157–184, 1978.MathSciNetCrossRefGoogle Scholar
  23. 23.
    P. Rabinowitz, On subharmonic solutions of Hamiltonian systems, Commun. Pure Appl. Math., 33(5):609–633, 1980.MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    P. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Reg. Conf. Ser. Math., Vol. 65, AMS, Providence, RI, 1986.Google Scholar
  25. 25.
    M. Schechter, Periodic non-autonomous second-order dynamical systems, J. Differ. Equations, 223(2):290–302, 2006.MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    C.-L. Tang and X.-P. Wu, Periodic solutions for a class of new superquadratic second order Hamiltonian systems, Appl. Math. Lett., 34:65–71, 2014.MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Z.-L. Tao and C.-L. Tang, Periodic and subharmonic solutions of second-order Hamiltonian systems, J. Math. Anal. Appl., 293:435–445, 2004.MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Y. Tian and W. Ge, Periodic solutions of non-autonomous second-order systems with a p-Laplacian, Nonlinear Anal., Theory Methods Appl., 66(1):192–203, 2007.MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    B. Xu and C.-L. Tang, Some existence results on periodic solutions of ordinary p-Laplacian systems, J. Math. Anal. Appl., 333:1228–1236, 2007.MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Y. Zhang and S. Ma, Some existence results on periodic and subharmonic solutions of ordinary p-Laplacian systems, Discrete Contin. Dyn. Syst. Ser. B, 12(1):251–260, 2009.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsSouthwest UniversityChongqingChina
  2. 2.Department of MathematicsTexas A&M UniversityKingsvilleUSA
  3. 3.Florida Institute of Technology150West University BoulevardMelbourneUSA

Personalised recommendations